Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Advice to vontinue BP medications , anxiety medications - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   my bp is 111/63 pulse is 85. I am on high blood pressure meds following my 3rd birth. IS this ok and do i still need my meds. My doctor has loaned me a bp machine at home and it seems to hover around 120/65
Doctor :   hi
Doctor :   Dr. XXXXXXXX here
Doctor :   let me read what you have typed
Doctor :   your BP is controlled as long as you take the medicines
Doctor :   once you stop taking them, the BP might shoot up
User :   also i am on amoxcyliin for sinus infection and i have the runs now. Is that a side effect?
Doctor :   did your have BP problem during your last pregnancy?
User :   no
Doctor :   no, amoxicillin or any antibiotic will not affect the BP medication effect.
Doctor :   it might however cause you to have loose stools
User :   ok
Doctor :   as it washes out the normal flora of the gut
Doctor :   and causes water retension leading to loose stools
User :   oh thats good to know
Doctor :   you should be fine after the course is over
User :   good...
Doctor :   if the loose stools continue to happen, even after the antibiotic course is over'then you might need to start on probiotics to replace the gut bacteria and ensure normal gut function
User :   we are in the process of selling house and i have noticed that i am a little anxious and nervous, what do u recommend
User :   i can feel knots in my stomach and get flushed
User :   i am on cipramil atm
Doctor :   try with relaxation techniques, go for walks, have warm/hot showers to relax yourself, listen to soothing music.
Doctor :   movement is part of life, so you have to keep going on
User :   yes, i try to keep busy as it puts my mind at ease
Doctor :   you can continue your medications as usual in the prescribed dose and frequency
Doctor :   and practice relaxation steps to feel comfort
Doctor :   ok
User :   yep
Doctor :   have you followed what I have said?
User :   yes,
User :   completely
Doctor :   is there anything else I can help you with?
User :   no, i just need to calm down a little and get through this sale. I must admit i thought my bp was a little low considering how high it has been
User :   it is nice to have it in the normal range again
Doctor :   yes, you should strive fiorward to keep BP within normal range
Doctor :   *forward
User :   thanks again Dr., have a lovely day!
Doctor :   wish you the same. thanks for consulting me. bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor